Advertisement

Journal of Mathematical Sciences

, Volume 234, Issue 1, pp 73–81 | Cite as

On the Recursive Sequence \( {x}_{n+1}=\frac{x_{n-\left(k+1\right)}}{1+{x}_n{x}_{n-1}\dots {x}_{n-k}} \)

  • Dağıstan Simsek
  • Fahreddin G. Abdullayev
Article
  • 24 Downloads

Abstract

A solution of the following difference equation is investigated:
$$ {x}_{n+1}=\frac{x_{n-\left(k+1\right)}}{1+{x}_n{x}_{n-1}\dots {x}_{n-k}},n=0,1,2,\dots $$

where x(k+1); x−k; : : : ; x1; x0 𝜖 (0;∞) and k = 0; 1; 2; : : : .

Keywords

Difference equation solution of period k + 2 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    A. M. Amleh, E. A. Grove, G. Ladas, and D. A. Georgiou, “On the recursive sequence \( {y}_{n+1}=\upalpha +\frac{yn-1}{yn},{}^{"} \) J. Math. Anal. Appl., 233, 790–798 (1999).MathSciNetCrossRefGoogle Scholar
  2. 2.
    C. Cinar, “On the positive solutions of the difference equation \( {x}_{n+1}=\frac{x_{n-1}}{1+{ax}_n{x}_{n-1}} \),” Appl. Math. Comp., 158, No. 3, 809–812 (2004).MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    C. Cinar, “On the positive solutions of the difference equation \( {x}_{n+1}=\frac{x_{n-1}}{-1+{ax}_n{x}_{n-1}} \),” Appl. Math. Comp., 158, No. 3, 793–797 (2004).MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    C. Cinar, “On the positive solutions of the difference equation \( {x}_{n+1}=\frac{ax_{n-1}}{-1+{bx}_n{x}_{n-1}} \),” Appl. Math. Comp., 156, No. 3, 587–590 (2004).MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    E. M. Elabbasy, H. El-Metwally, and E. M. Elsayed, “On the difference equation \( {x}_{n+1}={ax}_n-\frac{bx_n}{cx_n-{dx}_{n-1}} \),”Adv. in Differ. Equ., 2006, 1–10 (2006).CrossRefGoogle Scholar
  6. 6.
    E. M. Elabbasy, H. El-Metwally, E. M. Elsayed, “Qualitative behavior of higher order difference equation,” Soochow J. of Math., 33, No. 4, 861–873 (2007).MathSciNetzbMATHGoogle Scholar
  7. 7.
    E. M. Elabbasy, H. El-Metwally, and E. M. Elsayed, “Global attractivity and periodic character of a fractional difference equation of order three,” Yokohama Math. J., 53, 89–100 (2007).MathSciNetzbMATHGoogle Scholar
  8. 8.
    E. M. Elabbasy, H. El-Metwally, and E. M. Elsayed, “On the difference equation \( {x}_{n+1}=\frac{\upalpha {x}_{n-1}}{\upbeta +\upgamma \prod \limits_{i=0}^k{x}_{n-i}} \),” J. Comp. Appl. Math., 5, No. 2, 101–113 (2007).Google Scholar
  9. 9.
    E. M. Elabbasy and E. M. Elsayed, “On the global attractivity of difference equation of higher order,” Carpath. J. of Math., 24, No. 2, 45–53 (2008).MathSciNetzbMATHGoogle Scholar
  10. 10.
    E. M. Elsayed, “On the solution of recursive sequence of order two,” Fasciculi Math., 40, 5–13 (2008).MathSciNetzbMATHGoogle Scholar
  11. 11.
    E. M. Elsayed, “Dynamics of a recursive sequence of higher order,” Comm. Appl. Nonlin. Anal., 16, No. 2, 37–50 (2009).MathSciNetzbMATHGoogle Scholar
  12. 12.
    E. M. Elsayed, “Solution and atractivity for a rational recursive sequence,” Discrete Dyn. in Nat. and Soc., 2011, 1–17 (2011).CrossRefGoogle Scholar
  13. 13.
    E. M. Elsayed, “On the solution of some difference equation,” Europ. J. of Pure and Appl. Math., 4, No. 3, 287–303 (2011).MathSciNetzbMATHGoogle Scholar
  14. 14.
    E. M. Elsayed, “On the dynamics of a higher order rational recursive sequence,” Comm. in Math. Anal., 12, No. 1, 117–133 (2012).MathSciNetzbMATHGoogle Scholar
  15. 15.
    E. M. Elsayed, “Solution of rational difference system of order two,” Math. and Comp. Model., 55, 378–384 (2012).MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    C. H. Gibbons, M. R. S. Kulenović, and G. Ladas, “On the recursive sequence \( {x}_{n+1}=\frac{\alpha +\beta {\mathrm{x}}_{n-1}}{\upchi +{\mathrm{x}}_n} \),” Math. Sci. Res. Hot-Line, 4, No. 2, 1–11 (2000).MathSciNetGoogle Scholar
  17. 17.
    M. R. S. Kulenović, G. Ladas, and W.S. Sizer, “On the recursive sequence \( {x}_{n+1}=\frac{\alpha {x}_n+\beta {x}_{n-1}}{\upchi {x}_n+\delta {x}_{n-1}} \),” Math. Sci. Res. Hot-Line, 2, No. 5, 1–16 (1998).MathSciNetzbMATHGoogle Scholar
  18. 18.
    S. Stevic, “On the recursive sequence \( {x}_{n+1}=\frac{x_{n-1}}{g\left({x}_n\right)} \) ,” Taiwanese J. Math., 6, No. 3, 405–414 (2002).MathSciNetCrossRefGoogle Scholar
  19. 19.
    D. Simsek, C. Çınar, and İ. Yalçınkaya, “On the recursive sequence \( {x}_{n+1}=\frac{x_{n-3}}{1+{x}_{n-1}} \),” Int. J. Contemp. Math. Sci., 1, No. 9–12, 475–480 (2006).MathSciNetCrossRefzbMATHGoogle Scholar
  20. 20.
    D. Simsek, C. Çınar, R. Karataş, and İ. Yalçınkaya, “On the recursive sequence \( {x}_{n+1}=\frac{x_{n-5}}{1+{x}_{n-2}} \),” Int. J Pure Appl. Math., 27, No. 4, 501–507 (2006).MathSciNetzbMATHGoogle Scholar
  21. 21.
    D. Simsek, C. Çınar, R. Karataş, and İ. Yalçınkaya, “On the recursive sequence \( {x}_{n+1}=\frac{x_{n-5}}{1+{x}_{n-1}{x}_{n-3}} \),” Int. J. Pure Appl. Math., 28, No. 1, 117–124 (2006).MathSciNetzbMATHGoogle Scholar
  22. 22.
    D. Simsek, C. Çınar, and İ. Yalçınkaya, “On the recursive sequence x (n + 1) = x [n − (5k + 9)]/1 + x (n −4) x (n − 9) . . . x [n − (5k + 4)],” Taiwanese J. of Math., 12, No. 5, 1087–1098 (2008).Google Scholar
  23. 23.
    D. Simsek and A. Doğan, “On a class of recursive sequence,” Manas J. of Engin., 2, No. 1, 16–22 (2014).Google Scholar
  24. 24.
    D. Simsek and M. Eröz, “Solutions of the rational difference equations \( {x}_{n+1}=\frac{x_{n-3}}{1+{x}_n{x}_{n-1}{x}_{n-2}} \),” Manas J. of Engin., 4, No. 1, 12–20 (2016).Google Scholar
  25. 25.
    D. Simsek and F. Abdullayev, “On the recursive sequence \( {x}_{n+1}=\frac{x_{n-\left(4k+3\right)}}{1+\prod \limits_{t=0}^2{x}_{n-\left(k+1\right)t-k}} \),” Ukr. Math. Bull., 13, No. 3, 376–387 (2016).Google Scholar
  26. 26.
    I. Yalcinkaya, B. D. Iricanin, and C. Cinar, “On a max-type difference equation,” Discrete Dyn. in Nat. and Soc., 2007, 1–10 (2007), doi: 1155/2007/47264.Google Scholar
  27. 27.
    H. D. Voulov, “Periodic solutions to a difference equation with maximum,” Proc. Am. Math. Soc., 131, No. 7, 2155–2160 (2002).MathSciNetCrossRefzbMATHGoogle Scholar
  28. 28.
    X. Yang, B. Chen, G. M. Megson, and D. J. Evans, “Global attractivity in a recursive sequence,” Appl. Math. Comput., 158, 667–682 (2004).MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2018

Authors and Affiliations

  1. 1.Kyrgyz–Turkish Manas UniversityBishkekKyrgyzstan
  2. 2.Selcuk UniversityKonyaTurkey
  3. 3.Mersin UniversityMersinTurkey

Personalised recommendations